Approximation by Szász-Baskakov Operators Based on Boas-Buck-Type Polynomials

Sofyalıoğlu M., Kanat K.

Filomat, vol.36, no.11, pp.3655-3673, 2022 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 11
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2211655s
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.3655-3673
  • Keywords: Boas-Buck-type polynomials, Voronovskaya-type theorem, Weighted Modulus of Continuity, Weighted space
  • Ankara Haci Bayram Veli University Affiliated: Yes


© 2022, University of Nis. All rights reserved.This paper concerns with a generalization of Szász-Baskakov operators, which includes Boas-Buck-type polynomials. The convergence properties are studied in weighted space and the rate of convergence is obtained by using weighted modulus of continuity. A Voronovskaya-type theorem is investigated. Also, the theoretical results are demonstrated by choosing the particular cases of Boas-Buck-type polynomi-als, namely Appell polynomials, Hermite polynomials, Gould-Hopper polynomials, Laguerre polynomials and Charlier polynomials.